Quantcast

AVM Survivors Network

Cyberknife side effects


#1

I had cyberknife for large AVm of brain yesterday. I had 3 embolizations since Oct to shrink the AVM to a good size to cyberknife it. My question is, has anyone had cyberknife side effects? i have a bad headache, nauseous, and darked vein on right side of my face between eye and hairline. It seems like i should feel fine after this treatment. Any comments appreciateed!


#2

Some people have had adverse side effects. You may wish to join this sub-group…http://www.avmsurvivors.org/group/radiosurgerypatientsgammaknifeother
Personally I would contact the doctor and tell him/her your concerns. Best wishes!


#3

Thank you :slight_smile:


#4

Hmmm... the dark vein between the eyebrow and hairline is a finding we see with increased pressure or flow in a complex of veins behind the eye called the cavernous sinus. This change may be part of the results of your therapy. I would take a selfie of your face now and in a couple of weeks so that you can see if it is getting better, staying the same or getting worse. The headache could also be a result of your treatment. Swelling of the brain can be associated with headaches- you might want to give your doc a call on that, sometimes steroids can help.

Good luck